# SDR FDEA201205201895

- Difficulty date: May 20, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA793355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FLOOR PANEL FOUND SEAT TRACK FLANGE WITH CORROSION AT RT BS 1781-1801, X= -77.25.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM BS 1671 TO 1811 IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 49.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
